New Fixed Point Results In Generalized Gb-Metric Spaces
R. K Saini1, Mukesh Kushwaha2, Adesh Kumar Tripathi3
1R. K Saini*, Departments of Mathematical Sciences & Computer Applications, B.U., Jhansi, U.P. India.
2Mukesh Kushwaha, Departments of Mathematical Sciences & Computer Applications, B.U., Jhansi, U.P. India.
3Adesh Kumar Tripathi, Department of Mathematics, Maharishi Markandeshwar, Deemed to be University, Mullana, Haryana, India.
Manuscript received on December 16, 2019. | Revised Manuscript received on December 22, 2019. | Manuscript published on January 10, 2020. | PP: 1363-1365 | Volume-9 Issue-3, January 2020. | Retrieval Number: B7502129219/2020©BEIESP | DOI: 10.35940/ijitee.B7502.019320
Open Access | Ethics and Policies | Cite | Mendeley
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Abstract: In this communication, we establish new fixed point theorem in Gb -metric spaces. Moreover we examine the results for existence as well as uniqueness, which are related to the G-metric space. Our results generalize distinguished results and the mapping satisfying such contraction mention in the literature. In this sense, our results provide extension as well as improvement in the results of Gb -metric space. Also, we give some examples which verify our results.
Keywords: Set-valued Contraction, b-Metric Spaces, Fixed Point theory, Generalized Gb -Metric Spaces.
Scope of the Article: Smart Spaces